A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients

I. Gyongy, M. Rasonyi

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a rate for the strong convergence of Euler approximations for stochastic differential equations (SDEs) whose diffusion coefficient is not Lipschitz but only (1/2+α)-Hölder continuous for some α≥0.
Original languageEnglish
Pages (from-to)2189-2200
Number of pages12
JournalStochastic processes and their applications
Volume121
Issue number10
DOIs
Publication statusPublished - Oct 2011

Keywords

  • Stochastic differential equation
  • Euler scheme
  • Convergence speed
  • Holder continuous
  • CONVERGENCE

Cite this